Open Access
Translator Disclaimer
April, 2019 A Survey of Mathematical Models with Variable Quotas
Feng-Bin Wang, Sze-Bi Hsu
Taiwanese J. Math. 23(2): 269-291 (April, 2019). DOI: 10.11650/tjm/190102

Abstract

In this paper, we shall survey recent developments in variable-internal-stores models with multiple resources or spatial/temporal inhomogeneity, which may enhance coexistence of species and diversity in competitor communities. On the other hand, it was known that basic limiting resources for growth usually include nutrients (e.g., nitrogen and phosphorus), light, and inorganic carbon. Thus, the proposed models will involve the competition between the species for nutrients (e.g., nitrogen and phosphorus), or light, or both of nutrients and light, or inorganic carbon.

Citation

Download Citation

Feng-Bin Wang. Sze-Bi Hsu. "A Survey of Mathematical Models with Variable Quotas." Taiwanese J. Math. 23 (2) 269 - 291, April, 2019. https://doi.org/10.11650/tjm/190102

Information

Received: 6 May 2018; Accepted: 26 December 2018; Published: April, 2019
First available in Project Euclid: 15 January 2019

zbMATH: 07055569
MathSciNet: MR3936000
Digital Object Identifier: 10.11650/tjm/190102

Subjects:
Primary: 34C12 , 34D20 , 34D23 , 35K55 , 37C65 , 92D25

Keywords: chemostat , Coexistence , competitive exclusion , growth for light , internal storage , positive periodic solution , spatial variations , variable quotas

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.23 • No. 2 • April, 2019
Back to Top